Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 53712, 3 pages
http://dx.doi.org/10.1155/IJMMS/2006/53712

On the basis number of the corona of graphs

Department of Mathematics, Yarmouk University, Irbid 211-63, Jordan

Received 5 February 2005; Revised 19 June 2006; Accepted 22 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Ali, “The basis number of complete multipartite graphs,” Ars Combinatoria, vol. 28, pp. 41–49, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. A. Ali, “The basis numbers of the direct products of paths and cycles,” Ars Combinatoria, vol. 27, pp. 155–163, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. A. Ali and S. AL-Sardary, “On the basis number of graph,” Dirasat, vol. 14, no. 1, pp. 43–51, 1987. View at Google Scholar
  4. A. Al-Rhayyel, “On the basis number of the Cartesian product of theta graphs,” Mathematica Japonica, vol. 41, no. 2, pp. 327–330, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Al-Rhayyel, “On the basis of the direct product of paths and wheels,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 411–414, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. A. Banks and E. F. Schmeichel, “The basis number of the n-cube,” Journal of Combinatorial Theory. Series B, vol. 33, no. 2, pp. 95–100, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Harary, Graph Theory, Addison-Wesley, Massachusetts, 2nd edition, 1971.
  8. S. MacLane, “A combinatorial condition for planar graphs,” Fundamenta Mathematicae, vol. 28, pp. 22–32, 1937. View at Google Scholar · View at Zentralblatt MATH
  9. E. F. Schmeichel, “The basis number of a graph,” Journal of Combinatorial Theory. Series B, vol. 30, no. 2, pp. 123–129, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet